# SDR CA960415010

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Up Lock Harness
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)LANDING GEAR WOULD CYCLE UP AND DOWN AS IT RETRACTED INTO NACELLE. ALSO GEAR CB WOULD BLOW. FOUND BROKEN WIRE IN INBOARD LH NACELLE UP LOCK HARNESS. CLAMP HAD BEEN MOUNTED UPSIDE DOWN ALLOWING CAM TO  INTERFERE WITH HARNESS. WIRE WOULD GROUND AS MAIN GEAR ENTERED NACELLE.
